Ver todas las categorías

CVS Health, 8HR Arthritis Pain Relief Acetaminophen, 650mg Caplets

4.5
(32)
Compre 1, lleve 1 al 50%

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Agotado
CVS Health, 8HR Arthritis Pain Relief Acetaminophen, 650mg Caplets
24 u., 0.14 lb. N.° de artículo 199239

Compare to Tylenol 8HR Arthritis Pain active ingredient. Don't let arthritis pain keep you from doing what you love. CVS Health Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer containing 650 mg of acetaminophen in each extended-release tablet. This product is used for the temporary relief of minor arthritis pain for up to 8 hours. It may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches.
ACTIVE INGREDIENT: CVS Health Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
PURPOSE: CVS Health Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. Este producto no contiene gluten.
PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.

Ingredientes

Ingrediente activo (en cada cápsula): Acetaminophen 650 mg. Inactive ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, hypromellose, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, stearic acid, titanium dioxide.

Indicaciones

Uses: Temporarily relieves minor aches and pains due to: minor pain of arthritis; muscular aches; backache; premenstrual and menstrual cramps; the common cold; headache; and toothache. También baja temporalmente la fiebre.
Directions: do not take more than directed (see overdose warning). Adults: take 2 caplets every 8 hours with water; swallow whole; do not crush, chew, split or dissolve; do not take more than 6 caplets in 24 hours; do not use for more than 10 days unless directed by a doctor. Under 18 years of age: ask a doctor.

Advertencias

Advertencias: Advertencia sobre la salud hepática: este producto contiene acetaminofén. Severe liver damage may occur if you take: more than 6 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Aviso de alergias: El acetaminofén puede causar reacciones graves en la piel. Los síntomas pueden incluir: enrojecimiento de la piel, ampollas, erupción. En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato.  No usar: con ningún otro medicamento que contenga acetaminophen (recetado o no recetado). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are allergic to acetaminophen or any of the inactive ingredients in this product. Consulte a un médico antes de usar si sufre una enfermedad hepática. Consulte a un médico o farmacéutico antes de usar el producto si está: tomando warfarina, un medicamento anticoagulante. Suspender el uso y consultar a un médico si el dolor empeora o dura más de 10 días, la fiebre empeora o dura más de 3 días, presenta nuevos síntomas, presenta enrojecimiento o hinchazón. Estos podrían ser indicios de una afección grave. Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Mantener fuera del alcance de los niños. Advertencia de sobredosis: en caso de sobredosis, acuda al médico o a un centro de control de intoxicaciones de inmediato (1-800-222-1222). Es fundamental buscar atención médica para adultos y niños rápidamente, aunque no advierta ningún signo o síntoma.

Productos relacionados
Tylenol
404
Children's Tylenol - Acetaminophen soluble en sobre, pediátrico, Wild Berry, 30 u.
CVS Health
3
CVS Health Infants' Pain & Fever, Acetaminophen 160 mg per 5 mL, Suspension Liquid, Dye-Free Cherry Flavor, 2 OZ
CVS Health
CVS Health Severe Daytime and Nighttime Multi-Symptom Cold and Flu Relief, Berry, Twin Pack, 24 OZ
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health, 8HR Arthritis Pain Relief Acetaminophen, 650mg Caplets

4.5
(32)
Compre 1, lleve 1 al 50%
Agotado